# SDR AALA202202247746

- Difficulty date: February 20, 2022
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737*
- Aircraft serial: 31095
- Aircraft time: 34,827 hours, 14,245 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: 607551005
- Part serial: 4682
- Condition: Faulty
- Location: Zone 500 - Lh Wi
- Stage of operation: CL
- How discovered: V
- Nature of condition: P, O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: WING FUEL TANKS INDICATED FUEL BURN DESPITE FUEL IN CENTER TANK WITH ALL FUEL PUMPS ON AND CROSSFEED CLOSED, CONSTANT BALANCE REQUIRED; FLIGHT DECLARED EMERGENCY AND DIVERTED TO MSY. REPLACED FWD LH FUEL PUMP WITH SERVICEABLE UNIT IAW AMM 28-22-41, LEAK AND OPS CHECK GOOD.
